# SDR AALA202404192751

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N717UW
- Make and model: Airbus A319-112
- Aircraft serial: 1069
- Aircraft time: 64,502 hours, 38,350 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L4 CABIN DOOR DAMPER REQUIRES SERVICE. SERVICED L4 CABIN DOOR DAMPER PER AMM 52-13-14.
